# SDR AALA202301186619

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323
- Aircraft serial: 31549
- Aircraft time: 32,808 hours, 3,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Condition: Inoperative
- Location: L3 Power Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L EMERGENCY POWER ASSIST SYSTEM (EPAS) M52115 BATTERY INOPERATIVE. REPLACED BATTERY PACK ASSEMBLY PER AMM 52-12-19.
